Hi can anty depresion meds make my anxiety go away very new and very scary at time my doc said its?
- 25 Jan 2013 by saaffy
- 27 January 2013
- depression, anxiety, panic disorder, generalized anxiety disorder
... anxiety also with panic disorder it started after i had my now 1 year old son i had pospartom depression that i never got treated wich i feel led to this horid thought's of dien and not being their for my baby i gaind 120lbs druring my pregnacy witch puts me at 340 im 23 years old i feel that do to that its a constant fear of having a hart tack not beeing able to breath and my mind goes at 100mnh when ever im alone or when i go to beb or try should i say with the fear of not wakeing up :( i take clonazepam/1mg and zolopidem/10mg i have never done this before my doc thinks i should take anty depression meds can any one help!!plz tell me will i ever be normal again will depression meds change the way i feel about dien from a hart atack or resperory felior and many other ways i use to be an outgoing peson now i count my hart beata and have really bad truble swaloing my on spit so.e times its feels as if i can then my hart starts pupin hard and the it comes in atack im so sad i now i need to be positive but every atack feels as if im dien right then in their ...
Pls some help me will this depresion meds make it go away :(
Hello saafly. The clonazepam is for your anxiety and the zolpidem for sleep. The two will help these two symptoms (Anxiety, Insomnia) Given a bit of time, you should very likely be feeling better soon. Regards pledge
Hi saaffy. You don't mention how long you have been on these meds,so I assume that it's been within the last few months.If your GP thinks you should try anti depressants,maybe you should think about it.It sounds like you already have a healthy respect for these types of meds,which they rightly deserve,and there are many that can address your anxiety,and sleeping issues,not to mention depression.
I am certainly not a Dr,but it sounds like you are bouncing off the walls,and THAT will give you the heart problems you worry so much over.There are varying levels of anxiety,but when that anxiety starts taking over,and builds to a point where you seem to be at, it's very unhealthy for both your mind and your body.
And just because you might take them for a time DOES NOT mean you will be on them for the rest of your life.They are not addictive. Finding the right one for you may be a trial and error sort of thing.Your GP will put you on one,and see how that works for you.Don't be too scared about taking Antidepressants,just keep that healthy respect for them that you already have.If you have someone that can help you watch for negative results,that can often give one more peace of mind and you won't feel so alone.
Post Partum Depression is a catalyst for a longer lasting anxiety,and depressive state,but MANY women have had great success in dealing with it much easier,with these meds,not to mention the aspects of all the things you can do without meds to help alleviate these emotional fears. Talk to your Dr sweetie. If you are not comfortable with the one you are with,find another one that you are able to talk with, and trust.
If you want to get some weight off and get some stress to go. Start taking some walks, about 20-30 minutes a day outside. It will help your mind stop running and help you breath better. I know when I get a certain weight I feel like I have trouble breathing so I do as I mentionned.
Hello. Post partum depression has to be treated for your life to get back to normal. It can cause quite a mess including paranoia, hallucinations, and threatening the safety of others including your child. This is serious. Since you have been dealing with this, the medications you are working with are there to correct your system imbalance. So it is excellent to get help from an expert.
Because you now have new medication, it will seem scary. Please remember it is the anxiety talking and that it is given to you to help you go back to normal. Normal will remove much fear, sadness and confusion.
The medication is not going to harm you in the way you are concerned. It will help slow your mind down from racing 100mph. It will also help you gain control in your daily life and give you time to love your child. Just as any mother wants.
Once you start taking your meds you will feel different. The difference is actually becoming more normal. And that you will enjoy. As will your lovely child. Keep working with your therapist so you have someone to talk with regarding these changes. Anything unusual can be discussed because that is someone who understands and will not judge,
Write me any time you have questions. I had brief postpartum and it was frightening. Got it worked out and it all went away. Please do so as I know you will be fine. Wishing you love and happiness. Karen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2009 • 4 answers
Posted 30 Aug 2011 • 4 answers
Posted 20 Feb 2015 • 1 answer
Posted 20 Aug 2015 • 3 answers
Posted 7 Feb 2017 • 1 answer